# SDR 96ZZZM1126

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 70 - SHUT DOWN NR 4 ENGINE AT 2340Z DUE TO RAPID BACKFIRING AND ROUGH RUNNING.  MAINTENANCE REPLACED NR 8 CYLINDER ASSEMBLY ON NR 4 ENGINE DUE TO CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
